Where you take the shot does matter. If you are on your feet alot taking the shot in your legs the insulin enters the system faster. I always use my stomach. The one time I took it in my legs I crashed big time. When I am in the hospital I have the nurses use the back of my upper arms since I will be inactive in bed.
Your blood sugars are higher when you take it in the stomach. Thats sounds like it is because it isn't entering your system as fast, which lantus is made to be a slow & long acting insulin.
Yes prednisone will raise your blood sugar levels. For my it sends them into the 400 - 500 range. I have one doc I have to fight and argue with cause he is always trying to give me prednisone.
Moderator for the Diabetes forum
Sigmoid Colostomy / Crohns / Type 1 Diabetic / Ostioarthritus / Fibromyalgia / Asthma / High Blood Pressure / High Colesterol / Migraines. Ain't life a joy?
* I think it may be time for a colorful metaphor*